# SDR DALA14019699224

- Difficulty date: March 20, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N924DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53586
- Aircraft time: 36,674 hours, 24,949 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL SKIN SPLICE CRACKED AT UPPER LEFT CORRNER OF ACCESS PANEL 370 BL OPENING.  FABRICATED AND INSTALLED DOUBLERS IAW SRM 55-30-05, FIG 3.  PERMANENT REPAIR.
